# SDR SCNA20250516176

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-8
- Aircraft serial: 42083
- Aircraft time: 15,837 hours, 6,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODORS SMELLS. -  CLEANED FWD CARGO RECIRCULATION AIR FILTER AREA AND REMOVED AND REPLACED AIR FILTER RECIRCULATION IAW AMM 21-15-01-000-801, 21-25-01-400-801
